MathSciNet Relay Station
MathSciNet bibliographic data
MR2164206 (2006d:93032) 93B05 (93C25)
Respondek, J. Numerical approach to the non-linear diofantic equations with applications to the controllability of infinite dimensional dynamical systems. Internat. J. Control 78 (2005), no. 13, 1017–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement